# SDR ASAA2016122619159

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 35,954 hours, 10,612 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195211
- Part serial: 100C1220
- Condition: Faulted
- Location: Flight Deck
- Part time: 59,847 hours, 20,840 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WARNING LIGHT ON OVERHEAD PANEL DURING TAXING OUT.  ACFT GROUNDED.  SPCU FAULT ON BITE, WILL NOT CLEAR. REMOVED & REPLACED SPCU IAW AMM 24-34-11.  OPS NORMAL, AFTER FAULT CLEARED.
